# SDR DALA2023061304818

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 135,476 hours, 19,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 2R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND EXTERIOR HANDLE NOT COMPLETELY CLOSED, CLOSED HANDLE. DOOR OPERATES & ARM DISARM NORMAL. OK FOR SVC. (4646058)
